| Model Number |
FORCETRIADZD |
| Medical Device Problem Codes |
Failure to Calibrate (2440); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: na/other.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, the device had calibration issue and wanted the unit to be tested to make sure it was functioning properly.There was patient burn on the face.